# SDR DALA2014080704362

- Difficulty date: August 4, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 54,902 hours, 23,622 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAN EXIT SOUND ABSORBING LINER DAMAGE FOR NR 1 ENGINE 12 O`CLOCK POSITION.  REMOVED THREE 1ST STAGE FAN BLADES.  REPAIRED SOUND ADSORBING LINER AT12 O`CLOCK IAW AMM 72-33-03.  INSTALLED 1ST STAGE FAN BLADES IAW AMM 72-31 RAN MOTOR NO FAULT NOTED, REF ERA 489946-14.
